Archived

This topic is now archived and is closed to further replies.

Why Am I Still Breaking Out With Cyst On Month 3 Of Accutane?!

2 posts in this topic

I've been on my second round of Accutane for starting 3 months next week. I've been doing alrighty, with a new pimple occurring every week. I already had my initial breakout during first month but now, going on month 3, my chin and cheeks just erupted with two HUGE, MASSIVE cyst. I'm so tired and exhausted over this. Acne is killing me, I don't even feel like living anymore, honestly.

Share this post


Link to post
Share on other sites

That's frustrating! Stick with it though!!

Sounds like you improved some with your first course, and a little bit already from your second course, so at least you're heading the right direction.

Maybe your derm can give injections for the two big cysts?

Share this post


Link to post
Share on other sites